ITP OpenIR  > 理论物理所科研产出  > SCI论文
CHEN, W; HUANG, CS; ZHAO, WD; CHEN, W , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.
MODULAR INVARIANCE OF TWISTED STRING THEORIES ON GROUP-MANIFOLDS
Source PublicationPHYSICS LETTERS B
1988
ISSN0370-2693
Volume201Issue:1Pages:54-58
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11490
Collection理论物理所科研产出_SCI论文
Corresponding AuthorCHEN, W , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
CHEN, W,HUANG, CS,ZHAO, WD,et al. MODULAR INVARIANCE OF TWISTED STRING THEORIES ON GROUP-MANIFOLDS[J]. PHYSICS LETTERS B,1988,201(1):54-58.
APA CHEN, W,HUANG, CS,ZHAO, WD,&CHEN, W , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA..(1988).MODULAR INVARIANCE OF TWISTED STRING THEORIES ON GROUP-MANIFOLDS.PHYSICS LETTERS B,201(1),54-58.
MLA CHEN, W,et al."MODULAR INVARIANCE OF TWISTED STRING THEORIES ON GROUP-MANIFOLDS".PHYSICS LETTERS B 201.1(1988):54-58.
Files in This Item:
File Name/Size DocType Version Access License
MODULAR INVARIANCE O(288KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, W]'s Articles
[HUANG, CS]'s Articles
[ZHAO, WD]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, W]'s Articles
[HUANG, CS]'s Articles
[ZHAO, WD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, W]'s Articles
[HUANG, CS]'s Articles
[ZHAO, WD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.